# SDR UPS03440562

- Difficulty date: April 12, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  KEELBEAM PANEL SUPPORT BRACKET FOUND SURFACE CORROSION AT STA 1095 LBL 9.     CORROSION BLEND OUT (0.040 X 1 X 1 INCHES) SUPPORT BRACKET REPLACED AS PER SRM 51-10-01 P.8
